Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2019 | Conference Paper | IST-REx-ID: 6556   OA
Huszár, K., & Spreer, J. (2019). 3-manifold triangulations with small treewidth. In 35th International Symposium on Computational Geometry (SoCG 2019) (Vol. 129, p. 44:1-44:20). Portland, Oregon, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik.
View | Files available | DOI | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: APA

Export / Embed